Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inequalities involving cylindrical functions


Authors: T. B. Curtz and K. M. Siegel
Journal: Proc. Amer. Math. Soc. 6 (1955), 823-827
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072994-0
MathSciNet review: 0072994
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Watson, A treatise on the theory of Bessel functions, 2d ed., Cambridge University Press, 1944. MR 0010746 (6:64a)
  • [2] K. M. Siegel, An inequality involving Bessel functions of argument nearly equal to their order, Proc. Amer. Math. Soc., vol. 4 (1953) pp. 858-859. MR 0058775 (15:422g)
  • [3] K. M. Siegel and F. B. Sleator, Inequalities involving cylindrical functions of nearly equal argument and order, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 337-344. MR 0062287 (15:956c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072994-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society